# SDR 2011FA0000810

- Difficulty date: December 27, 2011
- Submitted: December 29, 2011
- Operation: General aviation
- Aircraft: N192SL
- Make and model: Piagio P180
- Aircraft serial: 1199
- Aircraft time: 2,647 hours, 2,079 cycles
- Engine: Pwa PT6A66
- Propeller: Hartzl HCE5N3L
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: H

## Discrepancy

UNCOMMANDED AUTOFEATHER IN FLIGHT/APPROACH.
